# SDR DXTA2009110203839

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 6,637 hours, 5,357 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ACRID BURNING ODOR WAS NOTED IN THE COCKPIT ON THE FLIGHT INTO SSI. AFTER SHUTDOWN, THE SAME ODOR WAS MORE NOTICEABLE COMING FROM BEHIND THE SIDE PANEL AFT OF THE LEFT CIRCUIT BREAKER PANEL.  REMOVED LT C/B PANEL INSPECTED PANEL IAW MM. TASK 24-50-02-210. FOUND NO EVIDENCE OF ARCING OR SMOKE ODOR. REMOVED PFD 1, PFD 2 & MFD FAN VENTS WERE CLEAR & NO SMOKE ODOR PRESENT.  REINSTALLED PFD 1, PFD 2 & MFD IAW MM 34-25-01. OPS CHECK GOOD. REMOVED WATER LOWER SEPERATOR SOCK. FOUND SOCK TO BE CLEAN AND NO ODORS PRESENT REINSTALLED SOCK IAW MM 21-51-00. LEAK CHECKED SOCK NO LEAKS FOUND. RAN APU WITH BLEED AIR ON BOOST FAN ON AND COCKPIT RECIRC FAN.  NO SMOKE OR BURNING ODORS NOTED IN CABIN OR COCKPIT.
